Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46756
Title: On some measures of noncompactness in the space of continuous functions
Authors: Banaś, Józef
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Measure of noncompactness
Modulus of decrease
Modulus of increase
Monotone function
Issue Date: 2008
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: We consider some quantities in the space of functions continuous on a bounded interval, which are related to monotonicity of functions. Based on those quantities we construct a few measures of noncompactness in the mentioned function space. Several properties of those measures are established; among others it is shown that they are regular or “partly” regular measures and equivalent to the Hausdorff measure of noncompactness.
URI: http://hdl.handle.net/10553/46756
ISSN: 0362-546X
DOI: 10.1016/j.na.2006.11.003
Source: Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 68 (2), p. 377-383
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

29
checked on Feb 28, 2021

WEB OF SCIENCETM
Citations

20
checked on Feb 28, 2021

Page view(s)

16
checked on Feb 28, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.